Year 2015, Volume , Issue 7, Pages 47 - 63 2015-08-01

CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS

Alaa Mohamed Abd El-Latif [1]

74 171

− The notions of fuzzy pre open soft sets and fuzzy pre closed soft sets were introducedby Abd El-latif et al. [2]. In this paper, we continue the study on fuzzy soft topological spaces andinvestigate the properties of fuzzy pre open soft sets, fuzzy pre closed soft sets and study variousproperties and notions related to these structures. In particular, we study the relationship betweenfuzzy pre soft interior fuzzy pre soft closure. Moreover, we study the properties of fuzzy soft pre regularspaces and fuzzy soft pre normal spaces, which are basic for further research on fuzzy soft topologyand will fortify the footing of the theory of fuzzy soft topological space
− Fuzzy soft topological space, Fuzzy pre open soft, Fuzzy pre closed soft, Fuzzy pre continuous soft functions, Fuzzy soft pre separation axioms, Fuzzy soft pre regular, Fuzzy soft pre normal
Other ID JA68MZ22CG
Journal Section Research Article
Authors

Author: Alaa Mohamed Abd El-Latif

Dates

Publication Date: August 1, 2015

Bibtex @ { jnt381189, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {47 - 63}, doi = {}, title = {CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS}, key = {cite}, author = {El-Latif, Alaa Mohamed Abd} }
APA El-Latif, A . (2015). CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS. Journal of New Theory, (7), 47-63. Retrieved from http://dergipark.org.tr/jnt/issue/34499/381189
MLA El-Latif, A . "CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS". Journal of New Theory (2015): 47-63 <http://dergipark.org.tr/jnt/issue/34499/381189>
Chicago El-Latif, A . "CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS". Journal of New Theory (2015): 47-63
RIS TY - JOUR T1 - CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS AU - Alaa Mohamed Abd El-Latif Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 47 EP - 63 VL - IS - 7 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS %A Alaa Mohamed Abd El-Latif %T CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 7 %R %U
ISNAD El-Latif, Alaa Mohamed Abd . "CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS". Journal of New Theory / 7 (August 2015): 47-63.
AMA El-Latif A . CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS. JNT. 2015; (7): 47-63.
Vancouver El-Latif A . CHARACTERIZATIONS OF FUZZY SOFT PRE SEPARATION AXIOMS. Journal of New Theory. 2015; (7): 63-47.